Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

Feels dizzy, vision blurred, backache, frequent urination, low vitamin d found in blood report, vesicare

hi.for some time my hair has been falling out,ive felt totally exhausted and going dizzy,even blurry vision .Back ache was terrible especially when i need the toilet and i would go many times especially during the night...I had bloods taken and a ultra sound on my bladder and kidneys.My scan results were fine and my bloods were fine other than very low vit d.My doc gave me tablets to take whic i didnt think made a difference until just before i finished them,i then noticed i wasnt tired like i had been for so long! My hair is still coming out which he said could take time to get back to normal and im still weeing for england and no change with my back.5 days ago he gave me some vesicare which has im sure helped my back pain 80%,i still go to the toilet lots but can hold it longer as i havnt the pain...Whats going on?
Asked On : Fri, 25 May 2012
Answers:  1 Views:  80
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests
General & Family Physician 's  Response
I want to know your age. Backache is a frequent problem in postmenopausal women due to osteoporosis. Since your Vit D is low, I would advise you to have calcirol sachet once a week for 2 months and also start Tab calcimax forte once a day. Drink lot of milk. Your calcium and Vit D level will come to normal in few months or may be more. As far as frequent micturition is concern, is there fever or burning sensation also. Urinary tract infection is a common cause of frequent micturition. Just get your urine routine and culture/ sensitivity iinvestigation done.
Answered: Thu, 8 May 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor